# SDR CA111226005

- Difficulty date: October 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-3Q8
- Engine: Pwc PW207C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) THE ACFT CRASHED UNDER UNKNOWN CIRCUMSTANCES. 2 OF 5 PEOPLE ONBOARD SUFFERED FATAL INJURIES. ENGINE MFG ASSISTANCE HAS BEEN OFFERED TO THE DGAC. MFG LOCAL FIELD SUPPORT REPRESENTATIVE IS ON STANDBY TO GO THE CRASH SITE. UPDATE NR 1: THE DCU DOWNLOAD SHOWED THAT THE LT ENGINE REMAINED IN SUB IDLE CONDITION FOR APPROXIMATELY THE LAST 3 MINUTES BEFORE IMPACT.  THE DGAC REQUESTED ENGINE INVESTIGATION WHICH REVEALED BLOCKAGE BY ENVIRONMENTAL DEBRIS OF THE P3 AIR PASSAGE AROUND THE OIL SHUTOFF VALVE, ACCOUNTING FOR A REDUCTION OF FUEL FLOW BY THE FUEL MANAGEMENT MODULE AND SUBSEQUENT SUB IDLE CONDITION. THE RT ENGINE SHOWED NO PRE-IMPACT ANOMALIES AND THE DCU DOWNLOAD CONFIRMED IT WAS MAKING POWER AT ALL TIMES BEFORE IMPACT.
